# SDR COMA0660285

- Difficulty date: April 1, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,457 hours, 12,759 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Part number: 601R3198041
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP INBOARD HINGE IS PITTED FROM CORROSION.  REMOVED AND REPLACED PAX DOOR STEP HINGE IAW CRJ SRM 51-77-00.
